# SDR DALA1016880990

- Difficulty date: July 17, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 49,960 hours, 36,932 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Switch
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT STRONG ELECTRICAL SMELL IN COCKPIT.  RETURNED FOR LANDING.  ONCE STOPPED, SMOKE AND SPARKS OBSERVED FROM UNDER CAPTAINS GLARESHIELD.  FIRE PUT OUT WITH EXTINGUISHER.  FOUND RT WING LANDING LIGHT CONTROL C/B POPPED.  FOUND RT WING LANDING LIGHT BURNT.  REPLACED SWITCH AND WIRE TERMINALS (2010-D0841) (DL88101903).
